# SDR 2024F00156

- Difficulty date: June 11, 2024
- Submitted: June 28, 2024
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F5358946122000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 94A BRACKET FOUND WITH CORROSION
